Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Schatten ideal behavior of a generalized Hardy operator


Author: Krzysztof Nowak
Journal: Proc. Amer. Math. Soc. 118 (1993), 479-483
MSC: Primary 47B38; Secondary 47B07, 47B10
DOI: https://doi.org/10.1090/S0002-9939-1993-1152990-6
MathSciNet review: 1152990
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show the $ {S^p}$-criteria and the cut-off result for an operator closely related to the classical Hardy inequality.


References [Enhancements On Off] (What's this?)

  • [AFP] J. Arazy, S. Fisher, and J. Peetre, Hankel operators on weighted Bergman spaces, Amer. J. Math. 110 (1988), 989-1055. MR 970119 (90a:47067)
  • [BK] S. Bloom and R. Kerman, Weighted norm inequalities for operators of Hardy type, Proc. Amer. Math. Soc. 113 (1991), 135-141. MR 1059623 (91k:26018)
  • [BL] J. Bergh and J. Löfström, Interpolation spaces: An introduction, Grundlehren Math. Wiss., vol. 223, Springer-Verlag, Berlin, 1976. MR 0482275 (58:2349)
  • [BS] M. Sh. Birman and M. Z. Solomyak, Estimates for the number of negative eigenvalues of the Schrödinger operator and its generalizations, Adv. Soviet Math. 7 (1991), 1-55. MR 1306507 (95h:35161)
  • [FS] J. J. F. Fournier and J. Stewart, Amalgams of $ {L^p}$ and $ {l^q}$, Bull. Amer. Math. Soc. (N.S.) 13 (1985), 1-21. MR 788385 (86f:46027)
  • [GK] I. Gohberg and M. G. Krein, Introduction to the theory of linear nonselfadjoint operators, Transl. Math. Monographs, vol. 18, Amer. Math. Soc., Providence, RI, 1969. MR 0246142 (39:7447)
  • [JW] S. Janson and T. Wolff, Schatten classes and commutators of singular integral operators, Ark. Mat. 82 (1982), 301-310. MR 686178 (85a:47026)
  • [Mc] C. A. McCarthy, $ {c_p}$, Israel J. Math. 5 (1967), 249-271. MR 0225140 (37:735)
  • [N] K. Nowak, Ph.D. thesis, Washington Univ. in St. Louis, MO, 1991.
  • [R1] R. Rochberg, Toeplitz and Hankel operators, wavelets, $ NWO$ sequences, and almost diagonalization of operators (W. B. Arveson and R. G. Douglas, eds.), Proc Sympos. Pure Math., vol. 51, Amer. Math. Soc., Providence, RI, 1990, pp. 425-444. MR 1077401 (91h:47025)
  • [R2] -, Eigenvalue estimates for Calderón-Toeplitz operators, preprint, 1990.
  • [Si] B. Simon, Trace ideals and their applications, Cambridge Univ. Press, London and New York, 1979. MR 541149 (80k:47048)
  • [Z] K. Zhu, Operator theory in function spaces, Marcel Dekker, New York, 1990. MR 1074007 (92c:47031)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B38, 47B07, 47B10

Retrieve articles in all journals with MSC: 47B38, 47B07, 47B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1152990-6
Keywords: Schatten ideal, Hardy inequality, Haar wavelet
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society